# SDR KCSA201507101023

- Difficulty date: July 10, 2015
- Submitted: July 11, 2015
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 80,212 hours, 11,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH UPPER DECK EMERGENCY DOOR OVERHEAD LIGHTS INOPERATIVE.
